Sur les triples spirales logarithmiques dans l'espace
Bulletin de la Société Mathématique de France (1929)
- Volume: 57, page 104-110
- ISSN: 0037-9484
Access Full Article
topHow to cite
topCesarec, R.. "Sur les triples spirales logarithmiques dans l'espace." Bulletin de la Société Mathématique de France 57 (1929): 104-110. <http://eudml.org/doc/86548>.
@article{Cesarec1929,
author = {Cesarec, R.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {104-110},
publisher = {Société mathématique de France},
title = {Sur les triples spirales logarithmiques dans l'espace},
url = {http://eudml.org/doc/86548},
volume = {57},
year = {1929},
}
TY - JOUR
AU - Cesarec, R.
TI - Sur les triples spirales logarithmiques dans l'espace
JO - Bulletin de la Société Mathématique de France
PY - 1929
PB - Société mathématique de France
VL - 57
SP - 104
EP - 110
LA - fre
UR - http://eudml.org/doc/86548
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.